Singularity theory and the geometry of a nonlinear elliptic equation
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 17 (1990) no. 1, p. 1-33
@article{ASNSP_1990_4_17_1_1_0,
     author = {Ruf, Bernhard},
     title = {Singularity theory and the geometry of a nonlinear elliptic equation},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 17},
     number = {1},
     year = {1990},
     pages = {1-33},
     zbl = {0725.35043},
     mrnumber = {1074625},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1990_4_17_1_1_0}
}
Ruf, Bernhard. Singularity theory and the geometry of a nonlinear elliptic equation. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 17 (1990) no. 1, pp. 1-33. http://www.numdam.org/item/ASNSP_1990_4_17_1_1_0/

[1] A. Ambrosetti - G. Prodi, On the inversion of some differentiable mappings with singularities between Banach spaces, Ann. Math. Pura Appl. 93 (1973), 231-247. | MR 320844 | Zbl 0288.35020

[2] M.S. Berger - P.T. Church, Complete integrability and perturbation of a nonlinear Dirichlet problem I, Indiana Univ. Math. J. 28 (1979), 935-952. | MR 551157 | Zbl 0425.35090

[3] M.S. Berger - P.T. Church, Complete integrability and perturbation of a nonlinear Dirichlet problem II, Indiana Univ. Math. J. 29 (1980), 715-735. | MR 589438 | Zbl 0477.35008

[4] M.S. Berger - P.T. Church - J.G. Timourian, Folds and cusps in Banach spaces with applications to nonlinear partial differential equations, Indiana Univ. Math. J. 34 (1985), 1-19. | MR 773391 | Zbl 0552.58010

[5] V. Cafagna, Whitney singularities of a class of nonlinear boundary value problems, preprint.

[6] V. Cafagna - F. Donati, Un résultat global de multiplicité pour un problème différentiel nonlinéaire du premier ordre, C.R. Acad. Sci., Paris, Sér. I, 300 (1985), 523-526. | MR 792381 | Zbl 0582.34009

[7] M.A. Krasnoselskii, Topological Methods in the Theory of Nonlinear Integral Equations, Macmillan, New York, 1965. | MR 159197

[8] F. Lazzeri - A.M. Micheletti, An application of singularity theory to nonlinear differentiable mappings between Banach spaces, preprint.

[9] P.H. Rabinowitz, Some global results for nonlinear eigenvalue problems, J. Funct. Anal. 7 (1971), 487-513. | MR 301587 | Zbl 0212.16504

[10] R. Thom, Les singularités des applications différentiables, Ann. Inst. Fourier, 6 (1955-56), 43-87. | Numdam | MR 87149 | Zbl 0075.32104

[11] H. Whitney, On singularities of mappings in Euclidean spaces I, Mappings of the plane into the plane, Ann. of Math. 62 (1955), 374-410. | MR 73980 | Zbl 0068.37101

[12] E. Zeidler, Vorlesungen über nichtlineare Funktionalanalysis I, Teubner-Texte zur Mathematik Leipzig, 1976. | MR 628004 | Zbl 0326.47053